VIEW ALL ABSTRACTS +
Front Matter
Afr. Diaspora J. Math. (N.S.) 16 (1), (2013)
No abstract available
Articles
S. Djebali, O. Saifi
Afr. Diaspora J. Math. (N.S.) 16 (1), 1-17, (2013)
KEYWORDS: Third order, halfline, positive solution, fixed point index, regular problem, singular problem, cone, $\phi$-Laplacian, 34B15, 34B18, 34B40, 47H10
M. F. Mothebe
Afr. Diaspora J. Math. (N.S.) 16 (1), 18-27, (2013)
KEYWORDS: Steenrod squares, Polynomial algebra, Hit problem, 05E99, 55S10
J. P. Gatsinzi
Afr. Diaspora J. Math. (N.S.) 16 (1), 28-36, (2013)
KEYWORDS: derivations, Hochschild cohomology, Free loop space homology, 55P62, 55M35
A. Diakhaby, Y. Ouknine, A. Sène
Afr. Diaspora J. Math. (N.S.) 16 (1), 37-54, (2013)
KEYWORDS: Reflected BSDE, SVI, Snell envelope, $g$-expectation, Girsanov nonlinear transformation, 60H30, 60G46, 60G48, 60E15
P. W. Darko
Afr. Diaspora J. Math. (N.S.) 16 (1), 55-58, (2013)
KEYWORDS: Complex Monge-Ampère Operator, Complex Manifolds, Sobolev Spaces, Delta-Delta-Bar Operator, Compact Kähler Manifold, 32W20, 35J60
Ibrahim Nonkań
Afr. Diaspora J. Math. (N.S.) 16 (1), 59-69, (2013)
KEYWORDS: ADJM, geometry, Algebraic Geometry, 62G05, 62G20
Giséle Mophou, Gaston M. N'Guérékata, Vincent Valmorin
Afr. Diaspora J. Math. (N.S.) 16 (1), 70-81, (2013)
KEYWORDS: Integro-differential equation, mild solution, anti-periodicity, 47D06, 34G10, 45M05
Gilbert Bayili, Elisée Gouba, Somdouda Sawadogo, Oumar Traoré
Afr. Diaspora J. Math. (N.S.) 16 (1), 82-89, (2013)
KEYWORDS: Cracks, heat equation, singularities, cancellation, 35A20, 35B65, 35K05
Back to Top